# SDR COMA0660379

- Difficulty date: June 5, 2006
- Submitted: June 8, 2006
- Operation: Air carrier
- Aircraft: N927CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7031
- Aircraft time: 30,125 hours, 28,499 cycles
- Engine: Ge CF343A1
- Engine time: 16,128 hours, 14,145 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF343A1
- Part serial: 807613
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 16,128 hours, 14,145 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, R, Y
- Precautionary procedure: A

## Discrepancy

FLIGHT 5205 - EN ROUTE MCO-MCI ENCOUNTERED A BRIEF VIBRATION AND LOSS OF POWER ON NR 1 ENGINE.  CREW DECLARED AN EMERGENCY, DIVERTED TO TLH WITH SINGLE ENGINE.  FLIGHT LANDED WITHOUT INCIDENT.  REPLACED THE LEFT ENGINE ASSEMBLY.
